# SDR DALA2018012300450

- Difficulty date: January 22, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 54,840 hours, 18,439 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Abnormal
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSTALLATION OF THE R1 SLIDE COVER, FOUND  SLIDE PACKING JOB TO CAUSE SLIDE COVER TO RUB THE DOOR FRAME.  INSTALLED A NEW SLIDE.
